Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Sobolev inequality for pluriharmonic functions


Author: Steven R. Bell
Journal: Proc. Amer. Math. Soc. 85 (1982), 350-352
MSC: Primary 32A40; Secondary 31C10
DOI: https://doi.org/10.1090/S0002-9939-1982-0656100-3
MathSciNet review: 656100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Sobolev inequality is proved which implies that, on a smooth bounded domain $D$ contained in ${{\mathbf {C}}^n}$, the ${L^2}$ inner product of two pluriharmonic functions is defined whenever one of them is in ${C^\infty }(D)$ and the other is dominated by some negative power of the distance to the boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A40, 31C10

Retrieve articles in all journals with MSC: 32A40, 31C10


Additional Information

Article copyright: © Copyright 1982 American Mathematical Society